Just one day I went home and had really bad diarrhea, and now its llike 4 months later and Ive had it since. Im told I have soy, nut allergies; although I still eat soybean oil, since it has only trace amounts of the actual protein. Prior to malabsorption I was taking digestive enzymes and Betaine Hydrochloride, but stopped thinking they were the cause; (I recently started taking the enzymes again). I have been having digestive issues for at least a year now, following a bout of stomach flu, followiong that I started taking Zantac (which I believe gave me food allergies). The symptoms I had for a while were different and not as bad as now, now I have malabsorption. I need help, I've had blood tests done, one said I have low ferritin, one said I have Eosinophilia, I have tested negative on blood tests for Celiac twice, I went for the Endoscopy (but under the meds I was fighting back and the doctor could not get the tube down) I am a 17 year old male, and I am concerned that this could be affecting my growth/development.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.